Equations with Random Gaussian Operators with Unbounded Mean Value

Authors

  • M. A. Vlasenko

Abstract

We consider an equation in a Hilbert space with a random operator represented as a sum of a deterministic, closed, densely defined operator and a Gaussian strong random operator. We represent a solution of an equation with random right-hand side in terms of stochastic derivatives of solutions of an equation with deterministic right-hand side. We consider applications of this representation to the anticipating Cauchy problem for a stochastic partial differential equation.

Published

25.02.2002

Issue

Section

Research articles

How to Cite

Vlasenko, M. A. “Equations With Random Gaussian Operators With Unbounded Mean Value”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 2, Feb. 2002, pp. 170-7, https://umj.imath.kiev.ua/index.php/umj/article/view/4052.